# SDR ARWA980446

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 680-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE CENTER SECTION KEEL BEAM FROM FS 680 TO 720 HAS CORROSION.  CUT OUT DAMAGED SECTION OF KEEL BEAM.  MACHINED NEW SECTION OF KEEL BEAM AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, DRAWING NR 5613779 AND ACTION NR 358456, 358745, FILE NR 98-01-30-004/98-02-03-005.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2997, CONTROL NR 5107A.
